# SDR SWIA2020021848741

- Difficulty date: January 6, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Worn
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT RETRIEVAL SYSTEM LATCH MECHANISM, FWD. AND AFT GUARD CAVERS ARE WORN.       (C-CHECK)   RO:2/14/2020REMOVED AND REPLACED FWD. CARGO COMPARTMENT RETRIEVAL SYSTEM LATCH MECANISM, FWD AND AFT GUARD CAVERS PER TELAIR INTERNATIONAL CMM.
